... weird now and legs are twitching a little. How long will this last? Ben
I'am getting off of risperidone, went from 3mg to 2mg and now down to taking 1mg. Feeling real?
Question posted by muscleman on 30 May 2010
Last updated on 5 July 2010
I hate to be the one to tell you this but that is a side effect that sounds like it may be Tardive Dyskonesia. TD is most of the time permanent. There is a drug called Cogentin that helps alot with these type of symptoms, I would ask the doctor about this drug if the symptoms continue to bother you. Once in awhile the symptoms will settle down once you have no more of the Risperidol (Risperidone) in you, usually about 2-3 weeks after you stop taking it completely. Sorry to tell you there may be some bad news but I would rather be honest than sugar coat it and have you get your hopes up, SORRY. Are you just getting this stuff in your legs and feeling weird or are there other symptoms you are going through? Some things may sound silly or stupid to you but may actually be a problem. I Hope this helps answer your question some. Good luck muscleman. Let me know how you do, Risperadol is a difficult drug so be careful please, the weaning your doing is usually the best way to go, you can't just drop it unfortunately.
- Risperidone uses and safety info
- Risperidone information for Healthcare Professionals (includes dosage details)
- Side effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.